2 doctors weighed in:

My 4 year old got a dtap4 and flu shot today and now she has an earache, no fever. Is this normal? Last week she had a small cold.She doesn't usually get earaches.

2 doctors weighed in
Dr. Alan Mindlin
Ophthalmology

In brief: Could be

If this doesnt improve in next 24 hours or gets worse seek help.

In brief: Could be

If this doesnt improve in next 24 hours or gets worse seek help.
Dr. Alan Mindlin
Dr. Alan Mindlin
Thank
Dr. Mary Engrav
Emergency Medicine

In brief: No,

No, ear ache is not a symptom typically associated with dtap injection or flu shot.
If her ear is hurting she should be checked for ear infection. If she gets fever, rash, vomiting, or is not acting normally then she would need to be seen as an emergency.

In brief: No,

No, ear ache is not a symptom typically associated with dtap injection or flu shot.
If her ear is hurting she should be checked for ear infection. If she gets fever, rash, vomiting, or is not acting normally then she would need to be seen as an emergency.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors